MAUDE Adverse Event Report: CODAN US CORPORATION CODAN; SET, ADMINISTRATION, INTRAVASCULAR

CODAN US CORPORATION CODAN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number BC 564
Health Effect - Clinical Code Pain (1994)
Date of Event 02/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported by our anesthesiologists that the codan minibore extention set with male luerlock are difficult to connect to the female luerlock on the perifix continious epidural.This is causing medication to leak from this connection leading to unnecessary labor pain.This patient's pain was able to be controlled after this connection was reinforced by anesthesia.This poor connection must be reinforced frequently to assure that patient's epidurals do not leak.

Brand Name
CODAN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CODAN US CORPORATION
3511 west sunflower ave.
santa ana CA 92704
MDR Report Key8394073
Report Number8394073
Device Sequence Number1436518
Product Code FPA
UDI-Device Identifier00813153020005
UDI-Public(01)00813153020005
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2019
Report Date (Section F) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberBC 564
Device Catalogue Number71.7034
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/06/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA02/22/2019